# SDR SWAA012030

- Difficulty date: July 18, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 49,509 hours, 44,018 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Part number: 65C26384
- Part serial: 1772
- Condition: Cracked
- Location: Lh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LH ELEVATOR TAB INBD HINGE CUTOUT AREA CRACKED & DELAMINATED 1/8 X 1/2 .                        R&R TAB PER MM.
